My grandaughter is 8 and has had steroids for her Asthma for 3 years. On day 4 of every course (which is the end of it) she "crashes"- becomes weepy, whiney, clingy all of which is not her style at all. She isn't aware of why this should be, but we adults always look at each other and wink. When I come off my steroids during chemo I usually have a weepy or negative few hours about 3 days after I've ended them. To be honest I am so relieved to be off the b@&&£*s that my morale goes up when I'm off them, and of course after a day or two my sleep gets back to normal. Hope this is what you find too. Good luck
Whilst waiting for replies maybe you would like to talk things through with a member of our helpline staff who are there to offer emotional support as well as practical information. The free phone number is 0808 800 600 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.